V. Acary, B. Brogliato, and &. Goeleven, Higher order moreau's sweeping process: Mathematical formulation and numerical simulation, Mathematical Programming A, 2005.

J. P. Aubin and &. Cellina, Differential inclusions: set-valued maps and viability theory, 1984.

H. Brezis, Oprateurs maximaux monotones et semi-groupes de contraction dans les espaces de Hilbert, 1973.

B. Brogliato, A. Daniilidis, C. Lemaréchal, and &. Acary, On the equivalence between complementarity systems, projected systems and differential inclusions, Systems and Control Letters, vol.55, issue.1, pp.45-51, 2006.
URL : https://hal.archives-ouvertes.fr/inria-00071475

K. Camlibel, Complementarity Methods in the Analysis of Piecewise Linear Dynamical Systems, vol.5668, p.73, 2001.

K. Camlibel, W. P. Heemels, and . Schumacher, Consistency of a time-stepping method for a class of piecewise-linear networks, IEEE Transactions on Circuits and Systems I, vol.49, pp.349-357, 2002.

K. Camlibel, J. S. Pang, and &. Shen, Lyaunov stability of complementarity and extended systems, SIAM Journal on Optimization, 2006.

F. H. Clarke, Generalized gradients and its applications, Transactions of A.M.S, vol.205, pp.247-262, 1975.

F. H. References and . Clarke, Optimization and Nonsmooth analysis, 1983.

M. G. Cojocaru, Projected Dynamical Systems on Hilbert Spaces, Departement of Mathematics and Statistics, Quenn's university, 2002.

M. G. Cojocaru-&-l and . Jonker, Existence of solutions to projected differential equations on hilbert spaces, Proceedings of the AMS, vol.132, issue.1, pp.183-193, 2003.

W. Cottle, J. &. Pang, and . Stone, The linear complementarity problem, 1992.

K. Deimling, Multivalued Differential Equations, 1992.

F. Facchinei and &. Pang, Finite-dimensional variational inequalities and complementarity problems, volume I & II of Springer Series in Operations Research, 2003.

A. F. Filippov, Differential equations with discontinuous right hand sides, 1988.

D. Goeleven and &. Brogliato, Stability and instability matrices for linear evolution variational inequalities, IEEE Transactions on Automatic Control, vol.49, issue.4, pp.521-534, 2004.

D. Goeleven, D. Motreanu, Y. Dumont, and &. Rochdi, Variational and Hemivariational Inequalities: Theory, Methods and Applications

, Nonconvex Optimization and its Applications, Pang. Finite-dimensional variational inequality and complemntarity problems: a survey of theory, algorithms and applications. Mathematical Programming, vol.I, pp.160-220, 1990.

W. P. Heemels, Linear Complementarity Systems. A Study in Hybrid Dynamics, 1999.
URL : https://hal.archives-ouvertes.fr/hal-00756195

W. P. Heemels and &. Brogliato, The complementarity class of hybrid dynamical systems, European Journal of Control, vol.9, pp.311-349, 2003.

W. P. Heemels, J. M. Schumacher, and &. S. Weiland, Linear complementarity problems, S.I.A.M. Journal of applied mathematics, vol.60, issue.4, pp.1234-1269, 2000.

J. B. Hirriart-urruty and &. C. Lemarechal, Convex Analysis and Minimization Algorithms, volume I et II, 1993.

M. Johansson and &. Rantzer, Computation of piecewise quadratic lyapunov functions for hybrid systems, IEEE Transactions on Automatic Control, vol.43, issue.4, pp.555-559, 1998.

D. Kinderlehrer and &. Stampacchia, An Introduction ot Variational Inequalities, 1980.

M. D. Kunze-&-m and . Monteiro-marques, On parabolic quasi-variational inequalities ans state-dependent sweeping processes, Topol. Methods Non Linear Analysis, vol.12, pp.179-191, 1998.

M. D. Kunze-&-m and . Monteiro-marqus, An introduction to moreau's sweeping process, Mechanical systems: Analysis and Modelling, vol.551, pp.1-60, 2000.

J. L. Lions and &. Stampacchia, Variational inequalities, Communications on Pure ans applied Mathematics, XX, pp.493-519, 1967.

M. D. Monteiro-marques, Differential Inclusions in NonSmooth Mechanical Problems : Shocks and Dry Friction, 1993.

B. S. Mordukhovich, Generalized differential calculus for nonsmooth ans set-valued analysis, Journal of Mathematical analysis and applications, vol.183, pp.250-288, 1994.

J. J. Moreau, Rafle par un convexe variable premì ere partie), exposé no 15. Séminaire d'analyse convexe, 1971.

J. J. Moreau, Rafle par un convexe variable deuxì eme partie) exposé no 3. Séminaire d'analyse convexe, 1972.

J. J. Moreau, Evolution problem associated with a moving convex set in a Hilbert space, Journal of Differential Equations, vol.26, pp.347-374, 1977.
URL : https://hal.archives-ouvertes.fr/hal-01660021

J. J. Moreau, Liaisons unilatérales sans frottement et chocs inélastiques. Comptes Rendus de l'Académie des Sciences, 296 serie II, pp.1473-1476, 1983.

J. J. References and . Moreau, Unilateral contact and dry friction in finite freedom dynamics, Nonsmooth mechanics and applications, number 302 in CISM, Courses and lectures, vol.302, pp.1-82, 1988.

D. Pang and J. Stewart, Differential variational inequalities. Mathematical Programming A, 2006.
URL : https://hal.archives-ouvertes.fr/hal-01366027

M. Schatzman, Sur une classe de problmes hyperboliques non linaires. Comptes Rendus de l'Académie des, Sciences Srie A, vol.277, pp.671-674, 1973.

M. Schatzman, A class of nonlinear differential equations of second order in time, Nonlinear Analysis, Theory, Methods & Applications, vol.2, pp.355-373, 1978.
URL : https://hal.archives-ouvertes.fr/hal-01294058

G. Smirnov, Introduction to the theory of Differential inclusions, Graduate Studies in Mathematics, vol.41, 2002.

V. I. Utkin, Variable structure systems with sliding modes: A survey, IEEE Transactions on Automatic Control, vol.22, pp.212-222, 1977.